MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD DCP PLATE 9 HOLES/151MM; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM BROAD DCP PLATE 9 HOLES/151MM; PLATE,FIXATION,BONE
Model Number 226.09
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Malunion of Bone (4529)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent for a hardware removal surgery due to malunion.During the surgery, the surgeon performed osteotomies, adjusted the tibial alignment, and inserted tibial nail.Less than desirable outcome malunion.The original implantation date was unknown.There was no surgical delay reported.The procedure was successfully completed.The patient outcome was revised.This complaint involves seven (7) devices.This report involves one (1) 4.5mm broad dcp® plate 9 holes/151mm.This report is 1 of 7 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: part number: 226.09, lot number: 4830790, part manufacture date: 02-sep-2004, manufacturing location: elmira, part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of 4.5mm broad dcp plate 9 holes/151mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Customer quality investigation: the implant(s) was not returned, and the investigation will be completed based on the supplied image(s).The image(s) was reviewed, and no issues were noted with the instrument(s) that would contribute to the adverse event and therefore is unconfirmed.As the implant(s) was not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was performed and no issues were noted.There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM BROAD DCP PLATE 9 HOLES/151MM
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11187117
Report Number2939274-2021-00330
Device Sequence Number2967494
Product Code HRS
UDI-Device Identifier10886982158970
UDI-Public(01)10886982158970
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number226.09
Device Catalogue Number226.09
Device Lot Number4830790
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/16/2021
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date02/16/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: TRAUMA; UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR